American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49.0X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Richard Bellman, Irving Glicksberg and Oliver Gross. Some nonclassical problems in the calculus of variations . Proc. Amer. Math. Soc. 7 (1956) 87-94. MR 0075467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Wendell H. Fleming. An example in the problem of least area . Proc. Amer. Math. Soc. 7 (1956) 1063-1074. MR 0082046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Allan D. Martin. A singular functional . Proc. Amer. Math. Soc. 7 (1956) 1031-1035. MR 0084101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Frank Faulkner. A degenerate problem of Bolza . Proc. Amer. Math. Soc. 6 (1955) 847-854. MR 0073860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Walter Leighton and Allan D. Martin. Quadratic functionals with a singular end point . Trans. Amer. Math. Soc. 78 (1955) 98-128. MR 0066570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Philip Cooperman. On a variational problem having a third order differential equation as a necessary condition for an extremum . Proc. Amer. Math. Soc. 5 (1954) 309-310. MR 0060166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. C. Emerson. On maximizing an integral with a side condition . Proc. Amer. Math. Soc. 5 (1954) 291-295. MR 0062967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Ernest Wilkins. A variational problem in reactor theory . Proc. Amer. Math. Soc. 5 (1954) 345-348. MR 0064330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] W. H. Fleming and L. C. Young. A generalized notion of boundary . Trans. Amer. Math. Soc. 76 (1954) 457-484. MR 0067377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Louis L. Pennisi. An indirect sufficiency proof for the problem of Lagrange with differential inequalities as added side conditions . Trans. Amer. Math. Soc. 74 (1953) 177-198. MR 0052706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Philip Cooperman. The multiplier rule for ordinary differential equations . Proc. Amer. Math. Soc. 3 (1952) 143-146. MR 0052707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Walter Leighton. Principal quadratic functionals . Trans. Amer. Math. Soc. 67 (1949) 253-274. MR 0034535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yu Why Chen. Existence of minimal surfaces with a simple pole at infinity and condition of transversality on the surface of a cylinder . Trans. Amer. Math. Soc. 65 (1949) 331-347. MR 0032105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. W. Lawson. A sufficiency theorem for the Plateau problem . Trans. Amer. Math. Soc. 64 (1948) 192-204. MR 0026258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] William Karush. A semi-strong minimum for a multiple integral problem in the calculus of variations . Trans. Amer. Math. Soc. 63 (1948) 439-451. MR 0025090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Magnus R. Hestenes. An indirect sufficiency proof for the problem of Bolza in nonparametric form . Trans. Amer. Math. Soc. 62 (1947) 509-535. MR 0023465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Magnus R. Hestenes. An alternate sufficiency proof for the normal problem of Bolza . Trans. Amer. Math. Soc. 61 (1947) 256-264. MR 0020220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Magnus R. Hestenes. The Weierstrass $E$-function in the calculus of variations . Trans. Amer. Math. Soc. 60 (1946) 51-71. MR 0017478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Magnus R. Hestenes. Sufficient conditions for the isoperimetric problem of Bolza in the calculus of variations . Trans. Amer. Math. Soc. 60 (1946) 93-118. MR 0017480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Magnus R. Hestenes. Theorem of Lindeberg in the calculus of variations . Trans. Amer. Math. Soc. 60 (1946) 72-92. MR 0017479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. J. McShane. Sufficient conditions for a weak relative minimum in the problem of Bolza . Trans. Amer. Math. Soc. 52 (1942) 344-379. MR 0006828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jesse Douglas. Solution of the inverse problem of the calculus of variations . Trans. Amer. Math. Soc. 50 (1941) 71-128. MR 0004740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. Courant. On a generalized form of Plateau's problem . Trans. Amer. Math. Soc. 50 (1941) 40-47. MR 0004742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Herbert Busemann and Walther Mayer. On the foundations of calculus of variations . Trans. Amer. Math. Soc. 49 (1941) 173-198. MR 0003475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1